I keep having a strange sensation below my sternum which makes me dizzy, This sensations is like a sudden warmth feels like somebody has opened a bottle of coke in my stomach then i go dizzy. I do have pac's is this related should i worry about it. I am due for a echocardiogram and i have had a ecg which was fine and my bloods were also fine. It seems more like a intermitent problem. Any One Help ion this please Sometimes this comes with sudden need to gasp ?
Welcome to the MedHelp forum!
The symptoms of warmth like coke bottle opening in the region below the sternum could be exacerbation of the GERD. It could also be due to hiatal hernia. Treatment is a combination of drugs to reduce the acid and lifestyle changes. You will need to take a combination of medications like a proton pump inhibitor such as omeprazole, lansoprazole or pantoprazole empty stomach in the morning and an antacid gel after meals for complete relief. Possibility of H pylori infection too should be looked into and a combination antibiotic tried.
Life style changes that will help include: Avoid heavy meals and eat frequent small meals. Avoid too much of caffeine, tea, smoking, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food. Maybe these tips will help you.
You should consult a gastroenterologist (a specialist who looks after the diseases of our digestive system) or a physician for this if these tips reduce your symptoms.
Hope this helps. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.